Does Claire Danes Feel Latisse Side Effects?

photo: WENN.com

According to a recent post on The New York Post‘s Page Six, actress Claire Danes may be experiencing some side effects from using Latisse, the eyelash enhancement drug, for which she’s a celebrity spokesperson who may or may not have made a deal with the devil. A source claims that the area around Danes’ eyes is so yellow and purple that her makeup artist is having to perform magic tricks with a concealer pen just to cover up the unsightly evidence. But the folks at Latisse (as well as reps for Danes) vehemently deny the claims. While the drug is FDA-approved, “skin hyperpigmentation” side effects aren’t uncommon. Check out Claire’s Latisse video diary yourself to see what lengths she’s gone to improve the look of her lashes.

via The Huffington Post

Share This Post:
    • Kay Akers

      I don’t think Claire Danes would continue to endorse something that’s causing her trouble. If latisse is giving her disturbing side effects then I guess she could have defy the product herself. I mean, she’d already gone through a lot to risk her self just for an endorsement. Here’s a bunch of articles that I think can be of light on our queries for lattise. http://buybimatoprostonline.com/